# SDR DALA2018011600304

- Difficulty date: January 15, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 82,436 hours, 37,345 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Inoperative
- Location: Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE DOES NOT ILLUMINATE. REPLACED THE LAMPS IN THE INDICATOR.
